Well - as I have read on this site you can take a dip after a couple of weeks of feeling great after starting medication. This is what happened to me on Thursday last week after only 2 weeks on levothyroxine. My speech was becoming slow and slurred again, eyes had started to puff up and I was sleeping a full 12 hours and wanting more. I rang my surgery and was told there were no appointments for my specific doctor until the end of January (see my question 'How low can it go -I wasn't particularly happy with her anyway for reasons which are self explanatory!). I was told to ring on the following morning to see if I could get in with another doctor. I managed to get an appointment on the Friday. I was really anxious as I thought I may be seen as impatient and a time waster as I already had more blood tests planned in at the end of the month. The doctor I saw was brilliant - he was so empathic and understanding and said that he had never seen results like mine in 15 years of being a GP. He arranged another blood test there and then and has increased my dose from 100mg to 150mg. Not the usual step he said, but my case was not usual either! Although yesterday I still felt lousy, today I am feeling much better. I have now changed to this GP, and I urge anyone not happy with their GP, to change. It is amazing how much better I feel knowing that he is taking my condition seriously and now feel confident and able to ask him all the questions you guys have urged me to ask and to insist on all the tests available.